Please use this identifier to cite or link to this item:

TitleComparison of different numerical methods for the solution of the time-fractional reaction-diffusion equation with variable diffusion coefficient
Author(s)Morgado, M.L.
Ferrás, Luís Jorge Lima
Rebelo, M.
KeywordsTime-fractional diffusion equation
Caputo derivative
Chebyshev polynomials
Issue date2015
PublisherInternational Conference on Mathematical Methods in Science and Engineering (CMMSE)
Abstract(s)In this work we perform a comparison of two different numerical schemes for the solution of the time-fractional diffusion equation with variable diffusion coefficient and a nonlinear source term. The two methods are the implicit numerical scheme presented in [M.L. Morgado, M. Rebelo, Numerical approximation of distributed order reaction- diffusion equations, Journal of Computational and Applied Mathematics 275 (2015) 216-227] that is adapted to our type of equation, and a colocation method where Chebyshev polynomials are used to reduce the fractional differential equation to a system of ordinary differential equations
TypeConference paper
Publisher version
AccessOpen access
Appears in Collections:IPC - Textos completos em actas de encontros científicos internacionais com arbitragem

Files in This Item:
File Description SizeFormat 
Proceedings_CMMSE_2015.pdf228,67 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID